MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CRPHS; CARDIAC C-REACTIVE PROTEIN, ANTIGEN, ANTISERUM, AND CONTROL

ROCHE DIAGNOSTICS CRPHS; CARDIAC C-REACTIVE PROTEIN, ANTIGEN, ANTISERUM, AND CONTROL
Catalog Number 04628918190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/21/2023
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter complained of discrepant results for 1 patient sample tested for crphs on a cobas 6000 c501 module.The initial result was 589.14 mg/l accompanied by an invalidating data flag.The sample was repeated with a 1:20 dilution and the result was 281.10 mg/l.The sample was then repeated using "ifi" technology and the result was 137.4 mg/l.This result was believed to be correct.On (b)(6) 2023 the sample was repeated and the result was 580.97 mg/l accompanied by an invalidating data flag.The sample was repeated again with a 1:20 dilution and the result was 275.35 mg/l.Additional results were provided from 28-sep-2023: the result was 596.94 mg/l accompanied by an invalidating data flag.The repeat result in decreased mode was 272.58 mg/l.
 
Additional Manufacturer Narrative
The c501 module serial number was (b)(6).
 
Additional Manufacturer Narrative
Calibration and qc were acceptable.No issues were identified during a review of the alarm trace data.The sample concentration for the patient was relatively high.Product labeling states: "determine samples having higher concentrations via the rerun function.Dilution of samples via the rerun function is a 1:15 dilution." the customer used a 1:20 dilution.The sample was repeated using "ifi" technology.Different analytical methods may produce different results.The investigation did not identify a product problem.The event was due to a sample handling issue (non-validated dilution).

Brand Name
CRPHS
Common Device Name
CARDIAC C-REACTIVE PROTEIN, ANTIGEN, ANTISERUM, AND CONTROL
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key17965983
Report Number1823260-2023-03350
Device Sequence Number18059924
Product Code NQD
UDI-Device Identifier04015630921508
UDI-Public04015630921508
Combination Product (Y/N)Y
Initial Reporter CountryMX
PMA/510(K) Number
K053603
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Catalogue Number04628918190
Device Lot Number72884801
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/22/2023
Supplement Date Received by Manufacturer11/27/2023
Initial Report FDA Received Date10/19/2023
Supplement Report FDA Received Date12/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CIPROFLOXACIN.
Patient Age38 YR
Patient SexFemale